# SDR AWXA9500436

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: MX342087
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PHX-JFK - FLT 294 - EN ROUTE PILOT REPORTED, EICAS MESSAGE 'LT ENGINE HYD PUMP FAULT' AND ASSOCIATED OVERHEAD SWITCH FAULT.  EICAS MESSAGE FOR LOW QUANTITY LT SYS HYD APPREARED.  DURING DESCENT INTO JFK, THE T/E FLAPS STUCK BETWEEN 0 AND 1 UNIT, AFTER SELECTING 1 UNIT.  ALTERNATE FLAP DRIVE METHOD USED, FLAPS DID NOT RESPOND.  GEAR HANDLE SELECTED DOWN, GEAR DID NOT RESPOND, GEAR WAS MANUALLY EXTENDED.  MAINTENANCE REPLACED LEAKING LT HYD PUMP AND FLUSHED SYSTEM.  OPERATIONAL AND LEAK CHECK GOOD.  MAINTENANCE RESET FLAP/SLAT ELECTRONIC UNIT, OPERATIONAL CHECK GOOD.  LANDING GEAR EXTENDED MANUALLY DUE TO LOSS OF LT HYD QTY, NO ACTION REQUIRED PER BOEING MM.  (W)
